# SDR USAA920080437

- Difficulty date: February 14, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 32,612 hours, 12,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5323174200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN SEAT TRACK, BS 1323 / FR 31 , -Y1292.  REPAIRED CABIN SEAT TRACK, BS 1323 / FR 31, -Y1292 IAW A320 SRM 53-00-15.
